# SDR SWAA110243

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 21,909 hours, 12,872 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 143A9485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND AFT BULKHEAD LOWER RETAINER ANGLE CORRODED AT BS 500D, BETWEEN LBL 0 TO LBL 24.  REPAIRED ANGLE PER SRM AND BAC DWG.
